# SDR N9W2005F00000

- Difficulty date: October 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N986AH
- Make and model: Skrsky S76C
- Aircraft serial: 760438
- Engine: Tmeca ARRIEL1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: 1945E55
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HELICOPTER TAKING OFF, WENT TO RETRACT LANDING GEAR AND HAD A RED GEAR UNLOCKED LIGHT.  PILOTS FOLLOWED PROCEDURE, FLEW AIRCRAFT BACK TO DEPARTURE.  AIRCRAFT LANDED UNEVENTFULLY, AFTER AIRCRAFT WAS SHUTDOWN MAINTENANCE FOUND RT GEAR DOOR RETRACTION/EXTENSION LINK SWIVEL ON MAIN GEAR ASSY SHEARED.  PART POSSIBLY HAD A SMALL UNDETECTABLE CRACK FOR SOMETIME WHICH EVENTFULLY LDE TO A SHEARED CONDITION.  RECOMMENDATION MIGHT BE AN ANNUAL DYE PENETRANT INSPECTION AROUND BASE OF SWIVEL FITTING.  (EA25200604717) (K)
